Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 36, Issue 2, June 2021  pp. 147–156.

Smooth arithmetical sums over k-free integers

Authors:  Francesco Cellarosi and M. Ram Murty
Author institution:Department of Mathematics and Statistics, Queen's University, Jeffery Hall, University Avenue, Kingston ON K7K 3N6, Canada

Summary:  We use partial zeta functions to analyse the asymptotic behaviour of certain smooth arithmetical sums over smooth k-free integers.

Contents   Full-Text PDF